# SDR FDEA201108013056

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 879-940
- Part time: 74,822 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK 8R , F.S 879 TO 940, TRACK CORRODED BELOW LOBES BLENDED OUT CORROSION IAW SRM 53-70-00, FIG 5,  MAT LOSS .023. OUT OF LIMITS.  CUT OUT AND REPLACED DISCREPANT SECTION OF SEAT TRACK IAW SRM 53-70-01, FIG 1, SRM 51-31-01 .
